# SDR DL72S970771

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT RIB NR 3 IS CRACKED IN 2 PLACES LWR FLANGE AT NUTPLATE AND UPPER FLANGE IN RADIUS.  REPAIRED AND INSTALLED DOUBLER PER M/M 57-54-00, PG 813A  AND SRM 57-50-3 PG 26.
